# SDR DALA2025071805427

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 CORROSION WEB FRAME LOCATED FROM FR69 TO FR70 AND STR23LH IN PASSENGER CABIN.   REPLACED WEB AND FASTENERS LOC ON FR69 TO FR70 AT LEVEL STR23LH AFT GALLEY AREA AS PER A319 SRM 51-42-11 A319 SRM 51-72-11. (1091223).
